Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Fist-sized blood clots in menses - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2250 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   why do i haveblood clots ths size ofa fist?
Doctor :   since when u had
User :   yesturday
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   19 f 180 5'2
Doctor :   what was the colur of the clot
User :   red
User :   like im constently having them
Doctor :   ok
User :   is it a miscaragge??
Doctor :   yes it could
Doctor :   abortion
Doctor :   if u were pregnant
User :   what u mean abortion
User :   i dont kno i had my period last month
Doctor :   blood clot dont be the size of fist
Doctor :   is ur periods regular
Doctor :   once in how many days u have ur periods
User :   yea this is the first time it was like this
User :   5-7 days not t hat heavy
Doctor :   yes it could be miscarriage
Doctor :   if u were to be pregnant
Doctor :   i would suggest u to consult agynecologist
Doctor :   and get a scan done
Doctor :   ultrasound scan
Doctor :   u need to consult
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Doctor :   hi
User :   im so sorry
Doctor :   thats fine
Doctor :   please dont be sorry
User :   so is it that bad where i have to get it checked
Doctor :   u need to consult a gynecologist
Doctor :   she will examine you
User :   ok i took birth cotrole last mon but im not on the pill i took five at onetimeso i wont b pregnant do u think thats y
Doctor :   yes it could
User :   *controle
Doctor :   please dont take so many pills at same time
User :   why what could happend
Doctor :   iam concerned about ur health
Doctor :   it has got lot of side effects
User :   like
Doctor :   bleeding
Doctor :   nausea
Doctor :   r u there
Doctor :   ?
User :   yea
User :   well i had my period the month i took them
Doctor :   ok
Doctor :   when was ur last period
User :   can it still effect it for this month to
Doctor :   and when is due this time around
User :   the first of evry mon
Doctor :   ok
Doctor :   did u get the periods this month around
User :   i have it try now
User :   but its really heavy with blood clots
Doctor :   do a urine pregnancy test
Doctor :   then it could menstrual bleeding as well

Doctor :   Birth control pills may increase blood pressure
User :   so what do i do
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Doctor :   Hi
User :   is it goin to b u
Doctor :   Yes
User :   i cant payfor it
Doctor :   your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
User :   i cant im sorry no money
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor